# SDR 9600949935

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE AIRCRAFT DID NOT SHIFT INTO FLIGHT MODE AFTER LANDING GEAR RETRACTION.  PULLED CIRCUIT BREAKERS TO PUT AIRCRAFT INTO FLIGHT MODE.  AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  SERVICED NOSE STRUT AND OPERATIONAL CHECK GOOD.
